# SDR ASOA201702111169

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: CC670386011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND CORROSION AROUND NUTPLATES FOR PANEL 832AB ON BOTTOM OF PAX DOOR. REMOVED CORROSION AND REPAIRED BY C/W EC/TC AND STS EA 30-2017-025 DATED 02/05/2017.
